# SDR CALA0400503

- Difficulty date: May 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 52,187 hours, 25,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6044887075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 200 FROM SIX INCHES I/B OF LEFT I/B SEAT TRACK TO CENTER SEAT TRACK.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-0.
